# SDR ASAA2016092618135

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,823 hours, 10,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EMERGENCY EXIT COVER IN AFT GALLEY RIGHT SIDE FELL OFF. ACFT GROUNDED.  REINSTALLED EMERGENCY EXIT COVER IN AFT GALLEY RIGHT HAND SIDE PER B737-800 AMM 33-51-01. LIGHT CHECKED GOOD.
